Memory Loss

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What could be the reason for sudden inability to recollect things for some time?

Query: Hello doctor, I am having blood pressure and diabetes. Currently, I am using Triolmezest 40 mg and Starpress XL 25 mg for blood pressure and Glimestar-M1 for diabetes. All levels are normal including lipid, echo, HbA1c, etc. Two days back, all of a sudden, my neck started paining and there was a bl...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Since you are a diabetic and hypertensive, in such a case I would like to evaluate you for the possibility of transient ischemic stroke (TIA). I would recommend an MRI (magnetic resonance imaging) brain and a color Doppler. If all results are normal, then this coul...  Read Full »

Can I take Sibelium for migraines?

Query: Hi doctor, I am 26 years old. I am suffering from migraine for the last 15 years. There is a throbbing pain on one corner of the head and generally the next day it almost definitely shifts to the other corner. This cycle continues. So, the frequency is around 2 headaches per week. I used to take P...  Read Full »


Dr. Rajesh Gulati

Family Physician, General Practitioner, Geriatrician, Medical Oncologist

Answer: Hi, Welcome to icliniq.com. Both Carbamazepine and Flunarizine have side effect of memory loss. You should take tablet Vasograin. It is most effective at the onset of migraine. Once migraine starts, though it reduces some symptoms, but not so effectively. So along with it, take tablet Diclomol (com...  Read Full »

I forget things due to headaches. Why?

Query: Hello doctor, I get headaches very often. It is very sharp and painful. I feel tired if I workout a little bit. During workout I get headaches. I started losing my memory like I forget things too soon. Why is this happening? What might it be?  Read Full »


Dr. C Elanchezhian

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. While workout you are getting a headache. What kind of workout you are doing? Is the headache one side or mention the area whether front, back or sides? And you said after headache you are getting tiredness and memory loss. Some times in migraine headache you will h...  Read Full »

What could be the reason for memory loss in a 22 year old?

Query: Hello doctor, I am 22 years old and I have been experiencing memory loss. I struggle to remember things. This happened when I was younger, for example, I was discussing something that happened years ago with a friend and realized that I had no memory of it. My memory of things which have happened m...  Read Full »


Dr. Pankaj Mittal

Psychiatrist, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. Thanks for sharing such a detailed information with us. I can understand your problem very well. At your age memory disturbances are not usual, because dementia (the most common cause of memory loss) is very common in old age but at your age dementia is very rare. So, ...  Read Full »

Can drug abuse cause memory blackouts?

Query: Hello doctor, I have a 23 year old son. He admits to current marijuana use once or twice a week. He admits to a variety of drugs including cocaine, meth, heroin, LSD in the past year. His ex-mother in law says he currently uses cocaine and meth. He denies current drug use beyond pot. He says he has ...  Read Full »


Dr. Devavrat Harihar Nene

Neurologist

Answer: Hello, Welcome to icliniq.com. I understand your concern. What we are dealing with here is a transient global amnesia (TGA). During these episodes, there is a temporary memory loss of recent events with preserved social and cognitive skills. The person typically does not remember the events of the l...  Read Full »

Does my MRI explain as to why am I feeling lost and confused?

Query: Hi doctor, I am a 29 year old woman who has been experiencing mental confusion, concentration problems, memory loss, blurry vision, burning sensation in my head, personality change, and short-term memory loss. I forget conversation, repeat questions over and over, zone out when people are talking t...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. Your MRI of the brain is normal, except some sinusitis. I would like to ask a few questions. Since when are you experiencing these symptoms? Do you have a headache or vomiting? Is there any history of seizures or loss of consciousness? How is your sleep? Are you t...  Read Full »

Is memory loss a side effect of schizoaffective disorder treatment?

Query: Hi doctor, I was diagnosed with schizoaffective disorder and was treated with Zyprexa. After a while, it turned out that I have neutropenia as a side effect. So, I was given Lithium about half a year ago. Now, instead of Zyprexa, I am taking Ridazin for the last three weeks. What are the side effect...  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. You have been prescribed Thioridazine, an antipsychotic along with Lithium as a mood stabilizer. Memory loss is possibly because of the cognitive impairment as a part of your illness. Neither of these drugs causes memory loss. Try practicing memory games often and you c...  Read Full »

Can MTHFR mutation cause memory problem?

Query: Hi doctor, I am 29 years old. I have memory problem since I was a boy. I think it may be genetic as my mother also has the same problem. But my mother is not so worse, like me. Three weeks ago, I have started taking ayurveda medicine Mentat for memory my memory issues. All was well for about three w...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. Day-to-day forgetfulness can be seen in normal individuals too. Distraction due to day-to-day stress, depressed mood, poor nutrition, etc., can lead to memory problems. If you have feelings that your memory is getting worsened, then you should go for mini mental status...  Read Full »

What are the side effects of taking Adderall for a long time?

Query: Hi doctor, I have a 29 year old boyfriend, who weighs 190 lbs and 6 feet tall, he is a former athlete in college. He was diagnosed with idiopathic hypersomnia through the spinal tab, five years ago. He is now taking Adderall 60 mg a day total, spread over six times, and is using Flumazenil cream, wh...  Read Full »


Dr. Ramesh Kumar S

Internal Medicine Physician, Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Idiopathic hypersomnia is a sleep disorder even less common than narcolepsy, a rare sleep disease. The biggest distinguishing characteristics include differences in REM (rapid eye movement) sleep, the absence of cataplexy (a sudden weakness in the muscles while fully co...  Read Full »

I am always extremely tired and sleepy, and have short-term memory loss. Can I take Modafinil?

Query: Hello doctor, I am 34 years old mom of a 5 year old. I am excessively tired and have a need to sleep at all times. I had CBC done, and my eosinophils are high, and my MPV is low, but everything else came back fine. My body aches, and I feel horrible. I have bruises that appear out of nowhere all ove...  Read Full »


Dr. Anshuman Srivastava

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The symptoms which you described are suggestive of hematological disorder, which can explain both easy fatigability and bruises. You need to get your coagulation profile tested, and peripheral smear for any abnormal cell. Get ANA (antinuclear antibody) and CRP (C-reactive...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.